The last few days I have come down with allergies like never before. My nose is a constant faucet then stuffed beyond belief, to the point where I can barely breathe. I have taken Zyrtec and have saline spray for my nose but it's not helping. I am SOO miserable! Is there anything else I can do to help alleviate these allergies?? Please HELP!!
Your description is consistent with a rather severe allergic reaction. The medication most likely to give you symptom relief would be a nasal steroid inhaler. These, I am afraid, are all by prescription so you might want to your doctor or one of his/her assistants. It would be wise to continue to take the Zyrtec.
The other thing you can do is to strive to avoid the allergens most likely to be responsible for your symptoms. Physical avoidance or the wearing of a pollen collecting mask would help.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.